# SDR DALA2022110807226

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 53,784 hours, 27,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3159 - ATB - DUE TO ENG 2 REVERSER UNLOCKED MESSAGE DURING CLIMB. CORRECTIVE ACTION: UPPER OUTBOARD STOW SWITCH FAILED DURING T/S. REPLACED SW AND DEFERRED ENG 2 THRUST REVERSER PER MEL PENDING COMPLETION OF WORK CARD 7834-2001-02. C/W AMDS W/C 7834-2001-02. NO DEFECTS NOTED. MEL AND PLACARD REMOVED. (9567453)
